Universidad Complutense de Madrid
E-Prints Complutense

A note on Fung-Fu's theorem

Impacto

Downloads

Downloads per month over past year



Montero, Javier (1985) A note on Fung-Fu's theorem. Fuzzy Sets and Systems, 17 (3). pp. 259-269. ISSN 0165-0114

[img] PDF
Restringido a Repository staff only

489kB

Official URL: http://www.sciencedirect.com/science/article/pii/0165011485900922


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

The axiomatic approach to rational decision malting in a fuzzy environment proposed by Fung and Fu (1975) lays down a too restrictive family of aggregation rules. Because of such axioms, the independence of the size of the groups under aggregation is assumed; moveover, in a general problem, these groups are fuzzy sets


Item Type:Article
Uncontrolled Keywords:Aggregation; Dictatorship; Decisiveness; Veto
Subjects:Sciences > Mathematics > Operations research
ID Code:29806
Deposited On:27 Apr 2015 11:50
Last Modified:18 Apr 2016 15:18

Origin of downloads

Repository Staff Only: item control page